Aug 18, 2007
above 200 but VL went from below 50 to 65. Everything else is normal. The Doctor called this a "blip". I s this cause for concern. I am on Atrilpa, and he told me to stop Bactrim
| Response from Dr. Holodniy
Not a concern. This blip is as a result of viral load assay variability.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rash After Rubbing Stripper Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
- Can You Get Genital Herpes From A Cold Sore?
- Current Events On Std's
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.